MathSciNet Relay Station
MathSciNet bibliographic data
MR808268 (87i:47004a) 47A15 (47A20 47D25)
Apostol, C.; Bercovici, H.; Foias, C.; Pearcy, C. Invariant subspaces, dilation theory, and the structure of the predual of a dual algebra. I. J. Funct. Anal. 63 (1985), no. 3, 369–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement